# SDR CA061219025

- Difficulty date: November 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 37,029 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Part serial: SGP237
- Condition: Failed
- Location: Cockpit
- Part time: 3,868 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE LT COCKPIT HEATED WINDSHEILD SHATTERED BUT REMAINED INTACT. THE AIRCRAFT IMMEDIATLY RETURNED TO THE AIRPORT AND THE WINDOW WAS REPLACED BY MAINTENANCE.  NO CAUSE COULD BE DETERMINED AS TO WHY THIS WINDOW SHATTERED. (TC NR 20061219025)
